# SDR HYIA12137

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S5317400214
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD LEFTHAND OUT BOARD STIFFNER CORRODED. CORROSION REMOVED AND FOUND TO BE BEYOND MANUFACTURERS LIMITS. REMOVED AND INSTALLED STIFNER IN ACCORDANCE WITH SRM 5125-01 AND 51-25-04.
